| Model Number |
MH-948 |
| Medical Device Problem Code |
Device Reprocessing Problem (1091)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the results of the legal manufacturer's final investigation.Based on the results of the investigation, it is likely that the user¿s lack of understanding of instruction for use had caused the subject event.The instructions for use warns the prevention method associated with the event in: olympus endoscopes reprocessing manual chapter 3, ¿cleaning, disinfection and sterilization procedures¿ describes that mh-948 is not compatible for disinfection with acecide 6% disinfectant solution.Olympus will continue to monitor field performance for this device.
Event or Problem Description
It was reported the air/ water channel cleaning adapter was being reprocessed inappropriately because the product is not eligible for cleaning machines.The issue occurred during reprocessing.There were no reports of patient harm.
Additional Manufacturer Narrative
The evaluation of the event is ongoing.Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported the air/ water channel cleaning adapter exhibited inappropriate reprocessing.The issue occurred during reprocessing.There were no reports of patient harm.